Thread: getting sick
03-23-2004, 03:26 PM #1New Member
- Join Date
- Dec 2003
- BC, Canada
Hey bros, for the last few days I have been feeling like crap. My whole body hurts and my head feels like its going to explode. I just finished my cycle of Testoviron 500mg a week for 14 weeks. I did my last shot 1 week ago. Could I be getting sick from my body adjusting to normal state again? I'm going to start PCT next week, or should I start now? I worked out yesterday feeling crappy but managed to get a decent workout in but with lighter weights.
thanks for your help
03-23-2004, 04:23 PM #2
dude im sorry... ive been sick lately, it sucks! hope you feel better bro
03-23-2004, 05:36 PM #3
Hard to say, I notice when I have overtrained in the past I am more suseptible to getting a cold because of a lowered immune system. Yes it could be your body is adjusting.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)